# SDR 96ZZZX1481

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9779J
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R13024
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel Assy
- Part number: 37829800
- Condition: Deteriorated
- Location: Center Seat
- Part time: 1,243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL FOR CENTER SEATS IS A FOAM PANEL WITH METAL TOP AND BOTTOM.  FOAM FILLER COMING OUT OF MIDDLE.  FOAM FILLER SEEMS TO DRY OUT AND FLAKE APART.  SUBMITTER STATED FLOORS FORMERLY MADE OF WOOD.  A WOOD FLOOR WITH METAL TOP AND BOTTOM WOULD BE MUCH BETTER.
